# SDR 97ZZZM887

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE66
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228439003
- Condition: Failed
- Location: Radome
- Part time: 127 hours
- Component: Collins
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN CRUISE FLIGHT IN KNOWN CONDITIONS, RETURNED TO DEPARTURE AIRPORT.
